# SDR TRAX200600478

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 21,203 hours, 18,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP FLEXIBLE LIGHTS NUMBERS 2, 3, AND 4 COUNTING FROM FRONT HAVE BROKEN ELECTRICAL CONNECTOR PINS.
